# SDR DALA2021021000779

- Difficulty date: February 10, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CORROSION FLOOR BEAM -Y1456 BTW FR12 TO FR14 IN PASSENGER CABIN SSI 531172-01-2. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1456 BTW FR11 TO FR18 AS PER SRM A330 51-42. (1726941)
